Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 361-371
http://dx.doi.org/10.1155/S0161171287000425

Two-point boundary value problems involving reflection of the argument

Department of Mathematical Sciences, Northern Illinois University, DeKalb, Illinois 60115, USA

Received 29 April 1986; Revised 28 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaitan P. Gupta, “Two-point boundary value problems involving reflection of the argument,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 361-371, 1987. doi:10.1155/S0161171287000425